Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had intercourse. Took mensovit plus. When will periods start after taking pill?

hi, my girl friends last periods is on 6,7,8 may 2012.. we had intercourse on 20th may 2012.. yesterday and day before she took mensovitplus 6 tabulets.. that is one tabulate a time.. whn can we expect her periods to start. we are not ready to consult with any local doctors since its our home town and most of the people know us.. what is the solution..
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

You did not mention if she missed her periods? Whether you had taken Urine preg test? Was it positive? Why was Mesovit Tablets taken. Do you wish to abort the foetus?

If urine preg test is positive and wish to abort you should check with a doctor in another city if the contents of conception were completely extracted with Mesovit Plus. Bleeding with clots indicate the start of abortion.


Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor